# SDR 04FDEA01413

- Difficulty date: May 22, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: NRC6053501
- Part serial: 145
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS - OUTBOARD FLAP, REWORK OF POSITION INDICATOR HOLE IN ARC1984 HINGE.  COMPLIED WITH EA 8-5750-77415, WINGS - OUTBOARD FLAP, REWORK OF POSITION INDICATOR HOLE IN ARC1984 HINGE.
